A theorem on the structure of a complete set of conformal-like series of conserved quantities for massless fields

Authors

  • V. M. Simulik

Abstract

We formulate a convenient general method for construating a complets set of comformal-like series of conservation laws of the n th order. As examples, we give all conformal-like series which are generated by symmetric tensors of the third and fourth ranks.

Published

25.12.1997

Issue

Section

Short communications

How to Cite

Simulik, V. M. “A Theorem on the Structure of a Complete Set of Conformal-Like Series of Conserved Quantities for Massless Fields”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 12, Dec. 1997, pp. 1707–1711, https://umj.imath.kiev.ua/index.php/umj/article/view/5177.